# SDR USAA2012120500005

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - EMERGENCY EXIT LIGHTS BROKEN AT THE FORWARD R1 DOOR & RIGHT AFT OVERWING EXIT HATCH.  REPLACED EMERGENCY EXIT LIGHTS AT THE FORWARD R1 DOOR & RIGHT AFT OVERWING EXIT IAW B737 AMM 33-51-12-912-810C1.  OPS CHECK GOOD.
